2 month off everything

I have been on a TRT script for 2 years and am in my 60's. my doctor has me on cyp twice a week at 125mg total which is a good dosage and my bloods are all in line. however my PSA has been inching up and my doctor is worried about prostate issues. so he suggested i come off everything for 2 months just to cleanse my system out. when i asked him why he said "who is the doctor here you or me?" and wouldn't explain anything. is this normal on TRT?
 

sambee38

V.I.P. Gold
Get a new TRT doctor, I would stay away from any doctor that talks like that. And your TRT dose is bad, at least 200mgs of test cyp or 250mgs test enan for TRT.
 

SteveSmi

Moderator
ummm.. okay?yes lets get prostate cancer

your doctor is actually 1000% correct. when you run testosterone it converts to DHT which will enlarge the prostate. i agree with him that you should come off and i also agree with your dosage and if anything you should lower it
 

Krane

Newbie
I have been on a TRT script for 2 years and am in my 60's. my doctor has me on cyp twice a week at 125mg total which is a good dosage and my bloods are all in line. however my PSA has been inching up and my doctor is worried about prostate issues. so he suggested i come off everything for 2 months just to cleanse my system out. when i asked him why he said "who is the doctor here you or me?" and wouldn't explain anything. is this normal on TRT?
First, you're paying your doctor to answer your questions. If he forget that, remind him. If he doesn't comply then find a new doctor and let him know. And second, you are the patient, so no one is a better judge or higher authority of what's good for you than you. You pay him for his professional advice, but all decisions about your health is always your own.

BTW, once you're on TRT you never come off it, since that's your body's only supply of testosterone. You don't just shut it off like that. You'll experience terrible side-effects and withdrawal pains, and low test can be detrimental to your health. Would a diabetic stop taking his insulin for two months? No, that's not normal. What he should have done is made an adjustment in your dose to determine if you can get by with less, e.g. 100 mg vs 125 mg, or something like that.
 
Last edited:
The science makes sense but no reason for him to not answer your questions. I would at minimum lower the dose but look for a new doctor anyways.
 
Top